# SDR CA010323019

- Difficulty date: March 15, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,900 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16218000
- Condition: Cracked
- Location: Mlg
- Part time: 1,832 hours, 431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT INBOARD WHEEL WAS REMOVED FOR A ROUTINE TIRE CHANGE. UPON DISASSEMBLY IT WAS NOTICED THAT THERE WAS A 4 - 5 INCH CRACK IN THE BEAD AREA. THE RIM WAS BENT AND DEFORMED IN THIS AREA. THERE ARE NO INDICATIONS OF A STRIKE WITH A GROUND OBJECT YET THE CRACK / DEFORMATION IS QUITE OUT OF THE NORMAL. THE ADJACENT TIRE ASSEMBLY WAS REMOVED AND INSPECTED WITH NO FINDINGS.
